







IN COLLABORATION WITH

The International Solar Alliance is organising a High-level Conference on New Technologies for Clean Energy Transition in collaboration with the Ministry of New & Renewable Energy, the Government of India, the Asian Development Bank, and the International Solar Energy Society on the sidelines of the Sixth Session of the ISA Assembly.

The overarching goal of the Conference is to translate dialogue into action. The Conference will be attended by the Ministerial delegations of the ISA Member Countries, policymakers, experts, and industry leaders. By fostering collaboration, sparking innovation, and sharing knowledge, the Conference aims to drive real-world change and make significant strides toward achieving global climate goals.

The focus is clear: to make solar energy the energy of choice, reducing carbon emissions, expanding energy access, and bolstering economic growth in the process.

#### **THEMATIC SESSIONS**

#### **Session 1:**

**Novel Technologies** in Solar Energy

#### Session 2:

Solar PV Resilient Supply Chains: Need for International Collaboration in Solar Manufacturing

#### Session 3:

Storing the Future: Global Advances in Hybrid (Renewable plus Storage) Business Models















## High Level Conference on New Technologies for Clean Energy Transition

1 November 2023: 10:00 - 18:00 hours IST The Ashok Hotel, Chanakyapuri, New Delhi

Time (Hours IST)	Agenda Item	Speakers	
Convention Hall, Hotel Ashok			
10:00 - 11:00	Opening Plenary		
10:00 – 10:05	Welcome Address	Dr Ajay Mathur, Director General, ISA	
10:05 – 10:15	Inaugural Address	<b>Mr Kenichi Yokoyama</b> , Director General, South Asia Department, Asian Development Bank	
10:15 – 10:25	Special Address	<b>Shri Bhupinder Singh Bhalla,</b> Secretary, Ministry of New and Renewable Energy, Government of India	
10.25 – 10:35	Special Address	<b>Dr Dave Renné</b> President, International Solar Energy Society	
10:35 – 10:50	Key Note Address	H.E. Shri Raj Kumar Singh Hon'ble Minister of Power and New and Renewable Energy and President of the ISA Assembly	
10:50 – 10:55	Short Presentation on outline of the World Solar Reports on Technology, Investments & Markets	ISA Secretariat and KPMG	
10:55 – 11:00	Release of Global Solar Reports on Technology, Investments & Markets- second edition Release of ISA Ease of Doing Solar Report Release of ISA ADB NEDO Report - "A Roadmap for Developing and Scaling the Green Hydrogen Ecosystem"		
	Coffee Breal	k: 11:00 – 11:15 hours IST (15 minutes)	
		Session – I	
11:15 - 12:45 (90 minutes)	Novel Technologies in Solar Energy Coordinated by: ISA in collaboration with ADB		
11:15 - 11:20	Opening Remarks	Dr Ajay Mathur, Director General, ISA	
11:20 - 11:25	Special Address	Ministry of New and Renewable Energy, Government of India	
11:25 - 12:25 (60 minutes)	Panel Discussion		
	Session Chair	Prof Juzer Vasi, Professor Emeritus, IIT Bombay	
	Moderator	Mr Jiwan Acharya, Principal Energy Specialist, ADB	
	Panellists	<b>Dr Nancy Haegel</b> , Director, National Center for Photovoltaics, NREL, USA	
		Dr Claudio Capiglia, Head, Sr. Vice President, Reliance New Energy	
		Dr Abhinav Mathur, Advisory Board Member, Attero Recycling Pvt. Ltd.	
		<b>Mr Nishant Arya,</b> Vice Chairman and MD, JBM Group and Chairman of Linde Wiemann GmbH, Germany	
		Mr Sturle Pedersen, Chairman of Board, Greenstat Limited	
		<b>Prof Umesh Waghmare,</b> JNCASR & President, Indian Academy of Sciences	
12:25 - 12:40	Audience Interaction		
12:40 - 12:45	Closing remarks and way forward	Mr Jiwan Acharya, Principal Energy Specialist, ADB	
LUNCH BREAK 12:45- 13:45			
13:45 - 14:15 (30 minutes)	Inaugural of the Poster Exhibition	Coordinated by: ISA and ISES	

Session 2			
14:15 - 15:45 Solar PV Resilient Supply Chains: Need for International Collaboration in Solar Manufacturing			
(90 minutes)	Coordinated by: ISA in collaboration with ADB, ISES and SolarPower Europe		
14:15 - 14:20	Opening Remarks	Dr Ajay Mathur, Director General, ISA	
14:20 - 14:25	Special Address	Mr Deepak Gupta, Hon. DG, NSEFI	
14:25 - 15:10 (45 minutes)	Panel Discussion		
	Session Chair and Moderator	Mr Máté Heisz, Solar Power Europe	
	Panellists:	Ms Alexia Ruvoletto, Senior Trade Policy Advisor, Solar Power Europe	
		Mr Priyantha Wijayatunga, Senior Director Energy, ADB	
		Ms Vasanthi Sreeram, Chief Technical Officer, Websol Energy System Limited	
		Mr Sujoy Ghosh, India Head, First Solar	
		CA Manmohan Awasthi, Group President-Finance, SSEL Limited (TBC)	
		Mr Subrahmanyam Pulipaka, CEO, NSEFI	
15:10 - 15:30	Audience Interaction		
15:30 - 15:40	Launch of Supply Chain Resilience Report	NSEFI & Solar Power Europe	
15:40 - 15:45	Closing remarks and way forward	ISA Secretariat	
	Coffee Break	c: 15:45 – 16:00 hours IST (15 minutes)	
		Session 3	
16:00 - 17:15	Panel Discussion on Storing t	the Future: Global Advances in Hybrid (Renewable plus Storage) Business	
(75 minutes)	Models Coordinated by: ISA in collaboration with ADB, ISES and WB		
16:00 - 16:05	Opening Remarks	Dr Ajay Mathur, Director General, ISA	
16:05 - 16:10	Special Address	Ms Gabriela Elizondo Azuela, Practice Manager, ESMAP, World Bank	
16:10 - 16:25	<b>Keynote Presentation and Launch:</b> Report on Hybrid Renewable Projects by Mr. Amit Jain, Senior Energy Specialist, World Bank		
16:25 - 17:10	Panel Discussion		
(45 minutes)	Session Moderator	Dr Rashi Gupta, Managing Director, Vision Mechatronics	
	Panellists	<b>Dr Bill Tumas,</b> Associate Laboratory Director, Materials, Chemical, and Computational Science, NREL	
		<b>Ms Julia Souder (TBC),</b> CEO, LDES Council and Chair, Global Renewables Alliance (virtual)	
		Mr Sumant Sinha, CEO, ReNew Power (TBC)	
		<b>Mr Hiren Pravin Shah,</b> Founder Executive Director & CEO - Replus Engitech Pvt. Ltd.	
		Ms Sanskriti Dubey, Senior Manager, Fluence	
17:10 - 17:15	Closing remarks and way forward	Mr Alexander Hogeveen Rutter, ISA Secretariat	
Closing Plenary 17:15 - 18:00 hours IST (45 minutes)			
17:15 - 17:25	Opening Address	ISA Secretariat	
17:25 - 17:4	Special Address	Ministry of New and Renewable Energy, Government of India	
17:40 - 17:50	Closing Remarks	Dr. Priyantha Wijayatunga, Senior Director, Energy Sector Office, Sectors Group, Asian Development Bank, Manila	
17:50 - 18:00	Vote of Thanks	ISA Secretariat	

# SIXTH SESSION OF THE INTERNATIONAL SOLAR ALLIANCE ASSEMBLY

### 30 OCTOBER - 2 NOVEMBER 2023

The Sixth Session of the International Solar Alliance Assembly will be held on October 31, 2023 and will be presided over by Mr R.K. Singh, Hon'ble Minister for Power, New and Renewable Energy, Government of India and the President of the ISA Assembly. Ministers, missions and delegates from 116 Member & Signatory Countries will participate along with prospective countries, partner organisations, private sector and other stakeholders.

A High-level Conference on New Technologies for Clean Energy Transition in collaboration with the Ministry of New & Renewable Energy, the Government of India, the Asian Development Bank, and the International Solar Energy Society will be held on November 1, 2023, on the side lines of the Assembly.

